Zahlentheoretische Eigenschaften ganzzahliger Polynome
Compositio Mathematica, Tome 6 (1939), p. 407-427
@article{CM_1939__6__407_0,
     author = {Jacobsthal, Ernst},
     title = {Zahlentheoretische Eigenschaften ganzzahliger Polynome},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {6},
     year = {1939},
     pages = {407-427},
     zbl = {0020.29202},
     language = {de},
     url = {http://www.numdam.org/item/CM_1939__6__407_0}
}
Jacobsthal, Ernst. Zahlentheoretische Eigenschaften ganzzahliger Polynome. Compositio Mathematica, Tome 6 (1939) pp. 407-427. http://www.numdam.org/item/CM_1939__6__407_0/